MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta neurologica Belgica · 2008

Valproic acid related idiosyncratic drug induced hepatotoxicity in a glioblastoma patient treated with temozolomide.

Neyns Bart, Hoorens Anne, Stupp Roger

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

Glioblastoma patients undergoing treatment with surgery followed by radiation and temozolomide chemotherapy often develop a state of immunosuppression and are at risk for opportunistic infections and reactivation of hepatitis and herpes viruses. We report the case of a 48-year-old glioblastoma patient who developed acute cholestatic hepatitis with hepatic failure during adjuvant treatment with temozolomide and the integrin inhibitor cilengitide. A viral hepatitis was excluded and valproic acid treatment was stopped. Upon normalisation of the liver tests, temozolomide treatment was resumed without perturbation of the liver tests. Valproic acid related idiosyncratic drug induced hepatotoxicity should be considered as a differential diagnosis in glioblastoma patients undergoing adjuvant therapy.

Для цитирования: Neyns Bart, Hoorens Anne, Stupp Roger. Valproic acid related idiosyncratic drug induced hepatotoxicity in a glioblastoma patient treated with temozolomide.. Acta neurologica Belgica. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.